# SDR SWAA2024091134931

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 61,793 hours, 37,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS BULLNOSE OF OVERHEAD BAG BIN INOPERATIVE 17 CBA & 20 CBA<[01] REMOVED AND REPLACED CHARGER AND BATTERY PACK PER AMM 33-51-06 20 CBA LIGHT IS NOW OPERATING AND 17 REQUIRES LAMP HOUSING ASSEMBLY. NIS IN TPA;[02] OK TO CONTINUE PER MEL 33-15-02 SP1 AUTHORIZATION # 212990;[03] REPLACED EMERGENCY AREA LIGHT HOUSING ASSY AT 17CBA PER AMM 33-51-03. OPS CHECK GOOD
